Analytic normal forms for convergent saddle-node vector fields
Annales de l'Institut Fourier, Volume 65 (2015) no. 3, pp. 933-974.

We give unique analytic « normal forms » for germs of a holomorphic vector field of the complex plane in the neighborhood of an isolated singularity of saddle-node type having a convergent formal separatrix. We specifically address the problem of computing the normal form explicitly.

Nous donnons des « formes normales », uniques pour l’action des germes de changements analytiques de coordonnées fixant l’origine du plan complexe, pour les germes de champs de vecteurs holomorphes ayant une singularité isolée de type nœud-col et possédant une séparatrice formelle convergente. Nous nous intéressons spécifiquement au problème du calcul explicite de ces formes normales.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.2948
Classification: 34M35,  34M25,  34M50,  34-04,  37F75,  32S65
Keywords: Analytic vector fields, normal forms, singularities, effective methods in differential equations
@article{AIF_2015__65_3_933_0,
     author = {Sch\"afke, Reinhard and Teyssier, Lo{\"\i}c},
     title = {Analytic normal forms for convergent saddle-node vector fields},
     journal = {Annales de l'Institut Fourier},
     pages = {933--974},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {3},
     year = {2015},
     doi = {10.5802/aif.2948},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2948/}
}
TY  - JOUR
TI  - Analytic normal forms for convergent saddle-node vector fields
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 933
EP  - 974
VL  - 65
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2948/
UR  - https://doi.org/10.5802/aif.2948
DO  - 10.5802/aif.2948
LA  - en
ID  - AIF_2015__65_3_933_0
ER  - 
%0 Journal Article
%T Analytic normal forms for convergent saddle-node vector fields
%J Annales de l'Institut Fourier
%D 2015
%P 933-974
%V 65
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2948
%R 10.5802/aif.2948
%G en
%F AIF_2015__65_3_933_0
Schäfke, Reinhard; Teyssier, Loïc. Analytic normal forms for convergent saddle-node vector fields. Annales de l'Institut Fourier, Volume 65 (2015) no. 3, pp. 933-974. doi : 10.5802/aif.2948. https://aif.centre-mersenne.org/articles/10.5802/aif.2948/

[1] Berthier, Michel; Touzet, Frédéric Sur l’intégration des équations différentielles holomorphes réduites en dimension deux, Bol. Soc. Brasil. Mat. (N.S.), Tome 30 (1999) no. 3, pp. 247-286 | Article | MR: 1726913 | Zbl: 0969.34074

[2] Bouillot, Olivier Invariants analytiques des difféomorphismes et multizêtas (2011) (Ph. D. Thesis)

[3] Bouillot, Olivier; Écalle, Jean Invariants of identity-tangent diffeomorphisms: explicit formulae and effective computation (http://arxiv.org/abs/1404.1042)

[4] Bruno, Alexander D. Local methods in nonlinear differential equations, Springer Series in Soviet Mathematics, Springer-Verlag, Berlin, 1989, x+348 pages (Part I. The local method of nonlinear analysis of differential equations. Part II. The sets of analyticity of a normalizing transformation, Translated from the Russian by William Hovingh and Courtney S. Coleman, With an introduction by Stephen Wiggins) | MR: 993771 | Zbl: 0674.34002

[5] Dulac, Henri Recherches sur les points singuliers des équations différentielles, Journal de l’École Polytechnique (2), Tome 9 (1904), pp. 5-125

[6] Dulac, Henri Sur les points singuliers d’une équation différentielle, Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. (3), Tome 1 (1909), pp. 329-379 | MR: 1508313

[7] Écalle, Jean Les fonctions résurgentes. Tome III, Publications Mathématiques d’Orsay, Tome 85, Université de Paris-Sud, Département de Mathématiques, Orsay, 1985, 587 pages (L’équation du pont et la classification analytique des objects locaux.) | Zbl: 0602.30029

[8] Elizarov, P. M. Tangents to moduli maps, Nonlinear Stokes phenomena (Adv. Soviet Math.) Tome 14, Amer. Math. Soc., Providence, RI, 1993, pp. 107-138 | MR: 1206043 | Zbl: 0799.58014

[9] Loray, Frank Versal deformation of the analytic saddle-node, Astérisque, Tome 297 (2004), pp. 167-187 (Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes. II) | MR: 2135678 | Zbl: 1083.32027

[10] Martinet, Jean; Ramis, Jean-Pierre Problèmes de modules pour des équations différentielles non linéaires du premier ordre, Inst. Hautes Études Sci. Publ. Math., Tome 55 (1982), pp. 63-164 | Article | Numdam | MR: 672182 | Zbl: 0546.58038

[11] Pérez Marco, Ricardo; Yoccoz, Jean-Christophe Germes de feuilletages holomorphes à holonomie prescrite, Astérisque, Tome 222 (1994), pp. 7, 345-371 (Complex analytic methods in dynamical systems (Rio de Janeiro, 1992)) | MR: 1285395 | Zbl: 0809.32008

[12] Teyssier, Loïc Analytical classification of singular saddle-node vector fields, J. Dynam. Control Systems, Tome 10 (2004) no. 4, pp. 577-605 | Article | MR: 2095942 | Zbl: 1068.37033

[13] Teyssier, Loïc Équation homologique et cycles asymptotiques d’une singularité nœud-col, Bull. Sci. Math., Tome 128 (2004) no. 3, pp. 167-187 | Article | MR: 2045100 | Zbl: 1126.37311

[14] Teyssier, Loïc Examples of non-conjugated holomorphic vector fields and foliations, J. Differential Equations, Tome 205 (2004) no. 2, pp. 390-407 | Article | MR: 2092864 | Zbl: 1154.37354

[15] Voronin, S. M.; Meshcheryakova, Yu. I. Analytic classification of germs of holomorphic vector fields with a degenerate elementary singular point, Vestnik Chelyab. Univ. Ser. 3 Mat. Mekh. Inform., Tome 3(9) (2003), pp. 16-41 | MR: 2058360

Cited by Sources: